CSpace
SYMPLECTIC PARTITIONED RUNGE-KUTTA METHODS
SUN, G
1993-10-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume11Issue:4Pages:365-372
AbstractFor partitioned Runge-Kutta methods, in the integration of Hamiltonian systems, a condition for symplecticness and its characterization which is based on the W-transformation of Hairer and Wanner are presented. Examples for partitioned Runge-Kutta methods which satisfy the symplecticness condition are given. A special class of symplectic partitioned Runge-Kutta methods is constructed.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1993ML99800009
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28719
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
SUN, G. SYMPLECTIC PARTITIONED RUNGE-KUTTA METHODS[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1993,11(4):365-372.
APA SUN, G.(1993).SYMPLECTIC PARTITIONED RUNGE-KUTTA METHODS.JOURNAL OF COMPUTATIONAL MATHEMATICS,11(4),365-372.
MLA SUN, G."SYMPLECTIC PARTITIONED RUNGE-KUTTA METHODS".JOURNAL OF COMPUTATIONAL MATHEMATICS 11.4(1993):365-372.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[SUN, G]'s Articles
Baidu academic
Similar articles in Baidu academic
[SUN, G]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[SUN, G]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.